Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tikosyn

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Win
Guest
 
Posts: n/a
Default No Subject

I just started taking Tikosyn so I don't know yet what the long term effect of the drug on me will be. I had an ICD implant in June 1999. I have been complaining for the last four years that I feel "tired" most of the time. I can do most anything but felt sluggish. I was told it was probably due to the medications that I took. Although I was not taking any drugs necessarily for a blood pressure problem, one of the side effects was to lowered the blood pressure anyway (My normal bllod pressure now is 95 to 100 over 55 to 65). <br><br>Last week I had to go into the hospital to have my ICD replaced. I knew that the ICD had been pacing me over 50% of the time due to an abnormal heart rhythm. After the operation, it was apparent that I was in almost constant atrial fibrillation. The cardiologist said he would not release me in that condition. He suggested I try going on Tikosyn to see if that would control the atrial fibrillation problem (I had been taling Beta Pace for the irregular electrical problem). Within in two hours of taking the first pill, I felt 100% better. I'm now convinced that it has been atrial fibrillation, not low blood pressure (although I'm sure that has contributed), that has been the basic cause for my "tired" feeling. I now have a lot more stamina when I walk (I have walked 4 to 6 miles a day sine the first ICD was installed in 1999); my legs don't ache any more, I feel like I want to run!!!<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:18 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.